# SDR DALA13050249207

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1520 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL TAIL EMPENNAGE AREA, NEAR TOP OF CANTED BULKHEAD FRAME BS 1520 JUST INBD OF STRINGER 3R FRAME ANGLE IS CRACKED.  REPAIRED IAW ERA 517836-14, REV O AND PRI ERA 517836-14, REV 0, 1, 2.
